# SDR SWAA2020121632276

- Difficulty date: November 24, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL STA 663 LOWER BULKHEAD VAPOR BARRIER CRACKED LBL 33 AND 7' UP FROM LOWER WHEEL WELL FAIRING.  EVALUATED LT STA 663 VAPOR BARRIER AND FOUND CRACK OF 15' AT LBL 33 FOUND TO BE REPAIRABLE, IAW SRM 57-10-10-2R-2.  REPAIRED LT VAPOR BARRIER, IAW SRM 51-70-04 REPAIR 10.  RESTORED FINISH IN REPAIR AREA, IAW AMM 51-21-73-370-804 AND AMM 51-71-72-370-804.
